Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 12, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Aug 4, 2020, 1:09 AM EDT for Bertie County, North Carolina. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2020, 1:09 AM EDT (05:09 UTC)
- Expired
- Aug 4, 2020, 1:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Bertie County, NC
The radar
The Norfolk radar (KAKQ), 121 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 1:15 AM EDT | TORNADO | 1 Se Windsor, NC | 911 CALL CENTER CONFIRMED A TORNADO IN THE WINDSOR AREA. SOME DAMAGE HAS BEEN REPORTED. TIME ESTIMATED BY RADAR. |
| Aug 4, 1:15 AM EDT | TORNADO | 3 Wnw Woodard, NC | SIGNIFICANT DAMAGE AT TRAILER PARK ON MORNING ROAD. |
| Aug 4, 1:17 AM EDT | TORNADO | 3 W Woodard, NC | *** 2 FATAL, 14 INJ *** NWS STORM SURVEY CONFIRMED AN EF3 TORNADO WITH A PEAK WIND SPEED OF 145 MPH TRACKED ACROSS BERTIE COUNTY, NC TOUCHING DOWN NEAR THE INTERSECTION OF KNOWLES LANE AND MIDDLE TRACK ROAD AND LIFTING BEFORE GOVERNORS ROAD TWO MILES NW OF WIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 8:49 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 5.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.2
The text
As transmitted.
349
WFUS51 KAKQ 040509
TORAKQ
NCC015-040545-
/O.NEW.KAKQ.TO.W.0012.200804T0509Z-200804T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
109 AM EDT Tue Aug 4 2020
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Central Bertie County in northeastern North Carolina...
* Until 145 AM EDT.
* At 109 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Plymouth, moving north at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Windsor around 125 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Wakelon, Askewville, Whites Crossroads, Merry Hill, Woodard,
Rosemead, Republican, Midway and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3584 7690 3586 7690 3590 7692 3590 7694
3586 7701 3586 7702 3593 7703 3594 7705
3614 7713 3620 7679 3587 7674 3586 7678
3588 7681 3589 7683 3588 7684 3585 7683
3581 7687 3581 7689
TIME...MOT...LOC 0509Z 166DEG 38KT 3587 7689
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
MRD2 follow-up statements
988
WWUS51 KAKQ 040518
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
118 AM EDT Tue Aug 4 2020
NCC015-040545-
/O.CON.KAKQ.TO.W.0012.000000T0000Z-200804T0545Z/
Bertie NC-
118 AM EDT Tue Aug 4 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR CENTRAL
BERTIE COUNTY...
At 117 AM EDT, a confirmed tornado was located near Windsor, moving
north at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Bertie County, including the following locations... Wakelon,
Askewville, Whites Crossroads, Merry Hill, Woodard, Rosemead,
Republican, Midway and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3584 7690 3586 7690 3590 7692 3590 7694
3586 7701 3586 7702 3593 7703 3594 7705
3614 7713 3620 7679 3587 7674 3586 7678
3588 7681 3589 7683 3588 7684 3585 7683
3581 7687 3581 7689
TIME...MOT...LOC 0517Z 162DEG 36KT 3594 7693
TORNADO...OBSERVED
HAIL...0.00IN
$$
MRD330
WWUS51 KAKQ 040533
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
133 AM EDT Tue Aug 4 2020
NCC015-040545-
/O.CON.KAKQ.TO.W.0012.000000T0000Z-200804T0545Z/
Bertie NC-
133 AM EDT Tue Aug 4 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR CENTRAL
BERTIE COUNTY...
At 132 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Windsor, moving northwest at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Windsor, Askewville, Republican and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3597 7688 3595 7705 3614 7713 3618 7687
TIME...MOT...LOC 0532Z 155DEG 34KT 3606 7702
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
MRDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Aug 3, 8:22 PM EDT, 4 hours 47 minutes earlier.
Area forecast discussion, Aug 3, 8:22 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
822 PM EDT Mon Aug 3 2020
.SYNOPSIS...
Tropical cyclone Isaias impacts the region later tonight into
Tuesday afternoon. This will bring heavy rain, breezy to windy
conditions, and a threat of tornadoes toward the coast. More
typical summer-like conditions return by the middle of the week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 800 PM EDT Monday...
PRE (predesessor rain event) underway across the Piedmont where
nmrs shwrs/tstrms have produced (locally) 1-2 inches of rain
over the past few hrs. This leading trplcl moisture is setting
the stage for what will be a rather messy morning commute up the
I95 corridor. May see a some decrease in intensity over the next
few hrs with areal coverage rapidly increasing after 06Z as the
systm moves north across ern NC. Some minor adjustments may to
the grids this eve but overall there are in good shape. Lows in
the mid 60s to mid 70s.
Note...already noting some TORs coming out of ILM from the outer
bands ahead of the low. Expect the conditions for trplcl TORs to
increase across sern VA/ern nc after midnite based on current model
data.
PVS DSCN:
Current wv imagery places a deep trough in vicinity
of the Great Lakes and Mississippi Valley, with a ridge over the
subtropical wrn Atlantic. Meanwhile, TS Isaias is located about
115mi S of Charleston, SC moving nwd about 13mph. An initial
band of showers/tstms has lifted nwd through the region this
aftn producing brief heavy rain and wind gusts of 35-40mph.
There is a lull S of this band, with additional showers/tstms
crossing the Albemarle Sound and moving into NE NC as of 330pm.
Temperatures are largely in the upper 70s to low 80s in the wake
of the pcpn, but highs did reach the mid 80s to around 90F
prior to the rain, and RIC has hit 90F once again. Occasional
showers/tstms are expected to progress through the area this
evening producing brief heavy rain.
TS Isaias is expected to make landfall along the nrn SC coast
later this evening into the early overnight hours, and then
increase in speed and turn NNE as it feels the effect of the
trough to the W. A 130-140kt upper jet at 200mb is forecast to
develop over the St. Lawrence Valley by Tuesday morning placing
the Mid-Atlantic region in the RRQ of the jet. This will result
in strong forcing for ascent and will combine with rich tropical
moisture bringing a threat for heavy rainfall/flooding to the
region. The heaviest rain should shift to left of track, so the
rain threat is more inland with lesser amounts of rain toward
the immediate coast. The Flash Flood Watch remains in effect for
the same locations. Forecast amounts remain 3-6" with locally
higher amounts for areas in the FF Watch. 03/12z HREF does have
a signal that some of this rain could fall on the order of 3hrs,
with the potential for some rainfall rates greater than 1" an
hour. WPC has a large portion of the area in a moderate risk for
excessive rainfall. Breezy to windy conditions develop later
tonight into Tuesday morning, with the latest data suggesting
the strongest wind occurs as some drier air mixes in on the srn
flank of the low. Wind gusts of 55-70mph are possible E of I- 95
toward the coast. Strong low-level shear and SRH are expected E
of the track bringing a tornado potential initially to NE NC/SE
VA later tonight and spreading nwd along the coast Tuesday. The
tornado potential and the extent will be dependent on how much
destabilization is able to occur E of the track along with the
location of any surface boundaries. SPC has the area from NE
NC/SE VA to the Delmarva in a slight risk for severe weather.
Conditions improve from SW-NE later Tuesday aftn. Forecast
highs are generally in the low/mid 80s after morning lows in the
upper 60s to mid 70s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 400 PM EDT Monday...
Conditions settle down Tuesday night through Thursday as Isaias
moves well NE of the region. There is a chc of diurnal
showers/tstms Wednesday/Thursday aftn. Seasonal temperatures
with lows in the upper 60s/low 70s Tuesday/Wednesday night,
followed by highs in the upper 80s/low 90s Wednesday/Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 400 PM EDT Monday...
Going with a blend of the 12Z/03 GFS and 12Z/03 ECMWF for the
extended period. Until a shortwave trough to the west of the
area Thu night, combined with a lingering frontal boundary over
ESE portions of the region, move off the coast, there will
continue to be chc to likely PoPs from Thu night through Sat
across much of the CWA. Only slight to small chc PoPs for Sat
night into Mon morning, as high pressure tries to build in from
the NW or N. Increasing chances again Mon aftn into Mon evening,
esply inland/Piedmont locations. Highs will range from the mid
80s to near 90 through the period, with lows in the upper 60s to
mid 70s.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 800 PM EDT Monday...
Rain and wind increase after 06Z as TC Isaias apprchs from the south.
Look for CIGS to lower to MVFR with lcl IFR CIGS and VSBYS in R+.
SE winds ahead of the low gust btwn 40-60 kts across coastal TAF
sites then switch to the SW and gust btwn 30-40 kts behind it. The
rain ends by 18Z Wed with BKN (VFR) CU during the aftrn along
with diminishing winds.
OUTLOOK...
Conditions transition back to more diurnal showers/tstms Wednesday
through Saturday.
&&
.MARINE...
As of 400 PM EDT Monday...
Late this afternoon, Tropical Storm Isaias was moving northward
off the coast of GA, with high pressure well offshore of the
Mid- Atlantic coast. Winds are generally S-SW at 5-15 kt with
seas of ~3 ft and waves of 1-2 ft on the bay. Isaias will
significantly impact the area waters from late tonight-Tuesday.
Tropical Storm Warnings remain in effect for all marine zones.
Fairly high confidence forecast with respect to Isaias, as
models are now in very good agreement with respect to timing. In
general, the 12z/03 models (especially some of the CAMs)
continue to show a modest increase in strength over the next
12-24 hours vs the previous forecast, resulting in a slightly
stronger wind field for our area. The latest NHC track is faster
and shows Isaias making landfall just S of the NC/SC border
late this evening before moving to just east of Raleigh. Isaias
will likely track NNE just to the west of the Chesapeake Bay on
Tuesday morning before quickly exiting to the N/NE Tue
afternoon. Isaias is expected to be a strong tropical storm as
it tracks through the area, so TS Warnings remain in effect for
the ocean, bay, Currituck Sound, and all of the rivers. Still
looks like the most likely timing for tropical storm conditions
will be from around 2 AM through 2 PM Tuesday. The earliest
onset of TS conditions will be across srn marine zones, with the
latest onset of TS conditions occurring across nrn marine
zones. There is the potential for sustained winds of 40-50 kt
with gusts up to 60-65 kt during this timeframe. The strongest
winds will generally be from the S or SE across the marine area
(E of the center of Isaias). However, there are some hints that
there will be a brief (~1 hour) period of 50-65 kt gusts as
winds turn to the west on the back side of Isaias at the tail
end of the event as drier air mixes into the boundary layer.
This will be something to watch for closely (and has been
modeled by a good portion of the CAMs). Given that Isaias will
be gaining forward speed as it tracks through the area, tropical
storm conditions will last no more than 6-8 hours or so at any
given location. Dangerous waves/seas (could see seas of 12- 15
ft w/ waves of 6-9 ft on the bay) are expected through the
duration of tropical storm conditions. Seas quickly decrease Tue
evening in the wake of Isaias. Sub-SCA conditions return on Wed
and are expected to last through Fri. Please see the latest
advisories from the National Hurricane Center concerning the
track of Hurricane Isaias.
&&
.TIDES/COASTAL FLOODING...
As of 530 PM EDT Monday...
Tidal flooding is expected across parts of the area on Tuesday
as TS Isaias tracks NNE through the area. Strong S to SE winds
for a 6-8 hour period will result in rapidly rising water levels
across the mid/upper Ches Bay (especially the bayside of the
Lower MD Ern Shore) and also in areas on the north side of the
Albemarle/Currituck Sounds. In coordination with neighboring
offices, Coastal Flood Watches have been upgraded to warnings on
the east side of the Ches Bay (from Dorchester County S to
Northampton VA). A Storm Surge Warning is now in effect for
areas on the north side of the Albemarle Sound, where moderate
to potentially major tidal flooding is expected on Tue. Watches
have been converted to advisories across the VA Northern Neck
where minor tidal flooding is expected on Tuesday.
Moderate coastal flooding is expected on the bayside of the
Lower Eastern Shore (highest confidence from Cambridge to
Crisfield, with lesser confidence on the bayside of
Accomack/Northampton Counties). It is possible (but not the most
likely scenario) that sites on the bayside of the Lower MD
Eastern Shore (mainly Cambridge/Bishop's Head) could crest
around major flood thresholds during Tuesday's high tide. This
could happen if there is a short period of very strong westerly
winds on the tail end of the storm that act to push water
toward the bay side of the Lower MD Ern Shore. The latest
guidance still shows potential for water to be trapped in the
northern Ches Bay, but has backed off on water levels somewhat.
The forecast will show minor flooding on the bayside of the
Lower Ern Shore early Wed AM. Will run the warning for the Ern
Shore through 06z Wed for now, but may cancel early if things
continue to trend downward.
&&
.CLIMATE...
As of 800 PM EDT Monday...
RIC official had a high temperature of 90F Mon which made it 25
consecutive days of 90+F temperatures (the 2nd longest streak in
the period of record). The longest streak on record is 27 days
in 1995.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Tuesday evening for MDZ021>023.
Tropical Storm Warning for MDZ021>025.
Coastal Flood Warning from 5 AM Tuesday to 2 AM EDT Wednesday
for MDZ021>023.
NC...Flash Flood Watch through Tuesday evening for NCZ012>014-030.
Tropical Storm Warning for NCZ012>017-030>032-102.
VA...Flash Flood Watch through Tuesday evening for VAZ048-060>062-
064>069-075>090-092-093-096-509>524.
Tropical Storm Warning for VAZ064-075>090-092-093-095>100-
511>525.
Coastal Flood Warning from 5 AM Tuesday to 2 AM EDT Wednesday
for VAZ099-100.
Coastal Flood Warning from 2 AM to 8 PM EDT Tuesday for VAZ098.
Coastal Flood Advisory from 5 AM to 8 PM EDT Tuesday for
VAZ075-077.
MARINE...Tropical Storm Warning for ANZ630>638-650-652-654-656-658.
&&
SYNOPSIS...AJZ/ALB
NEAR TERM...AJZ/MPR
SHORT TERM...AJZ/ALB
LONG TERM...TMG
AVIATION...AJZ/MPR
MARINE...ERI
TIDES/COASTAL FLOODING...AKQ
CLIMATE...AKQHazardous weather outlook, Aug 4, 1:06 AM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 106 AM EDT Tue Aug 4 2020 VAZ064-076-078>090-092-511>522-050515- Caroline-Richmond-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 106 AM EDT Tue Aug 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ015>017-031-032-VAZ095-097-525-050515- Pasquotank-Camden-Western Currituck-Chowan-Perquimans- Norfolk/Portsmouth-Chesapeake-Hampton/Poquoson- 106 AM EDT Tue Aug 4 2020 ...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-065>069-509-510-050515- Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg- Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa- 106 AM EDT Tue Aug 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Consult the latest guidance and information from the National Hurricane Center concerning the possible impacts from Tropical Cyclone Isaias. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>014-030-VAZ093-096-523-524-050515- Northampton-Hertford-Gates-Bertie-Isle of Wight-Suffolk-York- Newport News- 106 AM EDT Tue Aug 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ098-050515- Virginia Beach- 106 AM EDT Tue Aug 4 2020 ...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Coastal Flood Warning. Consult the latest guidance and information from the National Hurricane Center concerning the possible impacts from Tropical Cyclone Isaias. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ099-100-050515- Accomack-Northampton- 106 AM EDT Tue Aug 4 2020 ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM EARLY THIS MORNING TO 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>023-050515- Dorchester-Wicomico-Somerset- 106 AM EDT Tue Aug 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM EARLY THIS MORNING TO 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Coastal Flood Warning. Consult the latest guidance and information from the National Hurricane Center concerning the possible impacts from Tropical Cyclone Isaias. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ024-050515- Inland Worcester- 106 AM EDT Tue Aug 4 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-050515- Maryland Beaches- 106 AM EDT Tue Aug 4 2020 ...TROPICAL STORM WARNING IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ075-077-050515- Westmoreland-Northumberland- 106 AM EDT Tue Aug 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Virginia and eastern Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Coastal Flood Advisory. Consult the latest guidance and information from the National Hurricane Center concerning the possible impacts from Tropical Cyclone Isaias. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-050515- Eastern Currituck- 106 AM EDT Tue Aug 4 2020 ...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:14 PM EDT | Tornado Warning | AKQ | Pasquotank, Perquimans | 31 min |
| Aug 3, 11:40 PM EDT | Tornado Warning | AKQ | Camden, Pasquotank | 35 min |
| Aug 3, 11:51 PM EDT | Tornado Warning | AKQ | Camden, Currituck | 24 min |
| Aug 3, 11:53 PM EDT | Tornado Warning | AKQ | Pasquotank, Perquimans | 37 min |
| Aug 4, 12:16 AM EDT | Tornado Warning | AKQ | Camden, Currituck | 29 min |
| Aug 4, 12:21 AM EDT | Tornado Warning | AKQ | Camden, Gates, Pasquotank, Perquimans | 24 min |
| Aug 4, 1:40 AM EDT | Tornado Warning | AKQ | Bertie, Hertford, Northampton | 35 min |
| Aug 4, 1:57 AM EDT | Tornado Warning | AKQ | Bertie, Chowan, Gates, Hertford | 33 min |
| Aug 4, 2:00 AM EDT | Tornado Warning | AKQ | Bertie, Hertford, Northampton | 30 min |
| Aug 4, 2:11 AM EDT | Tornado Warning | AKQ | Chowan, Perquimans | 34 min |
| Aug 4, 2:18 AM EDT | Tornado Warning | AKQ | Gates, Hertford | 27 min |
| Aug 4, 2:21 AM EDT | Tornado Warning | AKQ | Hertford, Northampton | 24 min |
| Aug 4, 2:34 AM EDT | Tornado Warning | AKQ | Chowan, Gates, Hertford, Perquimans | 26 min |
| Aug 4, 2:37 AM EDT | Tornado Warning | AKQ | Camden, Gates, Pasquotank, Perquimans | 23 min |
| Aug 4, 2:52 AM EDT | Flash Flood Warning | AKQ | Bertie, Gates, Hertford, Northampton | 3 hr |
| Aug 4, 2:57 AM EDT | Tornado Warning | AKQ | Camden, Gates, Pasquotank | 33 min |
| Aug 4, 3:05 AM EDT | Tornado Warning | AKQ | Chowan, Gates, Pasquotank, Perquimans | 25 min |
| Aug 4, 3:43 AM EDT | Tornado Warning | AKQ | Gates | 32 min |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.